# SDR 97ZZZX1835

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6173Q
- Make and model: Cessna 320F
- Aircraft serial: 320F0023
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Nlg Idler
- Part time: 665 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BELLCRANK FAILED ON TAKEOFF DURING RETRACTION.  NOSE GEAR WOULD NOT EXTEND TO LOCKED POSITION.  ACCORDING TO AIRCRAFT RECORDS, THE NOSE GEAR FAILED IN THE SAME MANNER IN DECEMBER, 1988.
